Multivariate Wave-Packet Transforms

Ghaani Farashahi, A (2017) Multivariate Wave-Packet Transforms. Zeitschrift für Analysis und ihre Anwendungen, 36 (4). pp. 481-500. ISSN 0232-2064



Keywords: Multivariate wavelet (Gabor) transforms, multivariate wave-packet representations, multivariate wave-packet groups, multivariate wave-packet transforms
  • Published: 9 October 2017
  • Published (online): 9 October 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Mar 2020 12:46
Last Modified: 23 Mar 2020 12:46
Status: Published
Publisher: European Mathematical Society
Identification Number:
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export